Advertisement -- Learn more about ads on this site.
MINDYBCUZ
2,500-3,999 SparkPoints 2,905
SparkPoints
 

meds?

Thursday, February 07, 2013

I take a gerd med and a med for bp, irregular heartbeat and migraines and i feel as if they all just suddenly stopped working as if im not even taking them.this ever happen to u? I made a doc appt and i know people oftenneedbpmed adjustments but this is crazy a week ago all was good and has been good 4a year.
Share This Post With Others
Member Comments About This Blog Post
  • v ANDREWMOM
    Hope you feel better soon!
    1293 days ago
  • v GLABARBERA
    I agree - see the doctor! BP meds especially. Mine changed three times!
    1293 days ago
  • v GRANDMABABA
    Definitely see your doctor. I've had to make adjustments through the years, but always with my doctor's approval and encouragement.
    1296 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by MINDYBCUZ